On the discounted penalty function in a Markov-dependent risk model

Détails

Ressource 1Télécharger: BIB_CF6DB0BFA9BE.P001.pdf (247.78 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_CF6DB0BFA9BE
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
On the discounted penalty function in a Markov-dependent risk model
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Albrecher H., Boxma O.
ISSN
0167-6687
Statut éditorial
Publié
Date de publication
2005
Peer-reviewed
Oui
Volume
37
Numéro
3
Pages
650-672
Langue
anglais
Résumé
We present a unified approach to the analysis of several popular models in collective risk theory. Based on the analysis of the discounted penalty function in a semi-Markovian risk model by means of Laplace-Stieltjes transforms, we rederive and extend some recent results in the field. In particular, the classical compound Poisson model, Sparre Andersen models with phase-type interclaim, times and models with causal dependence of a certain Markovian type between claim sizes and interclaim times are contained as special cases.
Mots-clé
Dependence, Classical risk model, Sparre Andersen model, Time of ruin, Deficit at ruin, Surplus before ruin
Web of science
Création de la notice
12/05/2009 11:32
Dernière modification de la notice
20/08/2019 16:49
Données d'usage